# SDR UALA2012072504036

- Difficulty date: July 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 88,335 hours, 14,015 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 26124121A
- Part serial: B2401
- Condition: Broken
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND PARTS OF NR 7 BRAKE UNIT STATOR BROKEN.  NR 7 MAIN WHEEL BRAKE ASSY REPLACED AS PER AMM.  INSPECTED MAIN AXLE ASSY NO DAMAGE OR FAULTS FOUND MAIN WHEEL ASSY REMOVED AND REFITTED AS PER AMM.  WHEEL INSPECTED, NO DAMAGE FOUND.
